半导体方程广义解的存在唯一性

邢家省

数学学报 ›› 1999, Vol. 42 ›› Issue (5) : 913-922.

PDF(405 KB)
PDF(405 KB)
数学学报 ›› 1999, Vol. 42 ›› Issue (5) : 913-922. DOI: 10.12386/A1999sxxb0125
论文

半导体方程广义解的存在唯一性

    邢家省
作者信息 +

Eaistence and Uuiqneness of Generalized Solutions for Semiconductor Equations

    Jia Sheng XING
Author information +
文章历史 +

摘要

研究半导体方程的混合初边值问题,在初值u0∈(L(G))2情形下,证明了广义解的存在唯一性.

Abstract

We consider the initial and mixed boundary value problems for the semiconductor equations with the initial value u0 ∈ (L2(G))2 in this paper, we prove the existence and uniqueness of generalized solutions for these problems.

关键词

存在性 / 广义解 / 初值u0∈(L(G))2 / 唯一性 / 半导体方程 / 混合边值

引用本文

导出引用
邢家省. 半导体方程广义解的存在唯一性. 数学学报, 1999, 42(5): 913-922 https://doi.org/10.12386/A1999sxxb0125
Jia Sheng XING. Eaistence and Uuiqneness of Generalized Solutions for Semiconductor Equations. Acta Mathematica Sinica, Chinese Series, 1999, 42(5): 913-922 https://doi.org/10.12386/A1999sxxb0125
PDF(405 KB)

206

Accesses

0

Citation

Detail

段落导航
相关文章

/